Bulletin of the American Mathematical Society

A proof of a theorem on commutative matrices

Paco Lagerstrom

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 8 (1945), 535-536.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507189

Mathematical Reviews number (MathSciNet)
MR0013120

Zentralblatt MATH identifier
0060.03506

Citation

Lagerstrom, Paco. A proof of a theorem on commutative matrices. Bull. Amer. Math. Soc. 51 (1945), no. 8, 535--536. https://projecteuclid.org/euclid.bams/1183507189


Export citation